# SDR SCNA20221216151

- Difficulty date: December 16, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33971
- Aircraft time: 48,806 hours, 28,658 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flap
- Condition: Out Of Position
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE DOES NOT LOOK LIKE IT IS SECURE.  ADVISED FA,  NOT TO USE THE R1 DOOR, AFTER BLOCKED IN.   FOUND GIRT BAR FLAP LOOSE SLID BACK INTO COVER. VERIFIED OPERATION CHECK. .CHECKS  OK.  IAW AMM ESCAPE SLIDE PACK CHECK  25-66-01-200-802.
